# SDR MASA200601117

- Difficulty date: April 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,427 hours, 17,350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7145 ROC.  PASSENGER DOOR DIFFICULT TO OPERATE.  MX INSPECTED AND LUBED THE DOOR. NO FURTHER ACTION REQUIRED.
